# SDR 2005FA0000415

- Difficulty date: March 11, 2005
- Submitted: March 24, 2005
- Operation: General aviation
- Aircraft: N8240T
- Make and model: Beech F33A
- Aircraft serial: CE1542
- Engine: Cont IO520BB
- System (JASC): 3240 · Landing Gear Brake System
- Part: Relay
- Part number: SM50D7
- Condition: Failed
- Location: Brakes
- Part time: 3 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING GEAR RETRACTION, GEAR WAS VERY SLOW TO EXTEND.  TROUBLESHOOTING SYSTEM FOUND DYNAMIC RELAY WAS LOOSING 12 VOLTS ACROSS DOWN RELAY SIDE.  PROBABLE CAUSE AT THIS TIME IS UNKNOWN RETURNED TO MFG FOR ANALYSIS.  NO RECOMMENDATION AT THIS TIME. (K)
